Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Topeka, KS

March 13, 2024Pottawatomie County, Riley County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 13, 2024, 9:12 PM CDT for Pottawatomie County, Riley County, Wabaunsee County, Kansas. It was in force for 33 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 9:12 PM CDT (02:12 UTC)
Expired
Mar 13, 2024, 9:45 PM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Damage threat
Destructive
Hail
3.0 in
Wind
60.0 mph

Counties Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 15 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 9:17 PM CDTHAIL 1Saint George, KSQuarter size hail reported by Emergency Management.
Mar 13, 9:22 PM CDTHAIL 1.56 Sse Saint George, KSPing Pong size hail reported by spotter.
Mar 13, 9:29 PM CDTHAIL 11 Wnw Wamego, KSReport from mPING: Quarter (1.00 in.).
Mar 13, 9:32 PM CDTHAIL 1Wamego, KSGround covered in quarter size hail in Wamego reported by law enforcement relayed by EM.
Mar 13, 9:42 PM CDTHAIL 1Belvue, KSReport via Twitter.
Mar 13, 9:42 PM CDTHAIL 1Belvue, KSReport via Twitter.
Mar 13, 9:45 PM CDTHAIL 22 N Paxico, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 5:43 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS53 KTOP 140212
SVRTOP
KSC149-161-197-140245-
/O.NEW.KTOP.SV.W.0013.240314T0212Z-240314T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
912 PM CDT Wed Mar 13 2024

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Riley County in northeastern Kansas...
  Northern Wabaunsee County in east central Kansas...
  Southeastern Pottawatomie County in northeastern Kansas...

* Until 945 PM CDT.

* At 912 PM CDT, a severe thunderstorm was located 6 miles south of
  St. George, moving east at 30 mph.

  THIS IS A DESTRUCTIVE STORM FOR INTERSTATE 70 NEAR AND WEST OF 
  MCFARLAND.

  HAZARD...Three inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Wamego, Alma, St. George, McFarland, Paxico, and Belvue.

This includes Interstate 70 between mile markers 316 and 339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.

&&

LAT...LON 3905 9607 3899 9649 3903 9650 3907 9650
      3907 9651 3917 9655 3929 9615
TIME...MOT...LOC 0212Z 253DEG 25KT 3910 9643 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Flanagan
3 follow-up statements
136 
WWUS53 KTOP 140220
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
920 PM CDT Wed Mar 13 2024

KSC149-161-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-Wabaunsee-Pottawatomie-
920 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN RILEY...NORTHERN WABAUNSEE AND SOUTHEASTERN
POTTAWATOMIE COUNTIES...

At 918 PM CDT, a severe thunderstorm was located 5 miles southeast of
St. George, moving east at 30 mph.

THIS IS A DESTRUCTIVE STORM FOR AREAS SOUTH OF ST. GEORGE AND 
NORTHWEST OF ALMA.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Law enforcement. At 9:17PM, law enforcement reported 
         quarter size hail in St. George.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Wamego, Alma, St. George, McFarland, Paxico, and Belvue.

This includes Interstate 70 between mile markers 319 and 339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3905 9607 3901 9637 3908 9647 3917 9655
      3929 9615
TIME...MOT...LOC 0218Z 253DEG 25KT 3911 9637 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Flanagan
400 
WWUS53 KTOP 140225 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
925 PM CDT Wed Mar 13 2024

KSC149-161-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-Wabaunsee-Pottawatomie-
925 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN RILEY...NORTHERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE
COUNTIES...

At 924 PM CDT, a severe thunderstorm was located 5 miles south of
Wamego, moving east at 30 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 9:22PM, ping pong size hail 
         was reported 6 miles SSE of Saint George.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wamego, Alma, St. George, McFarland, Paxico, and Belvue.

This includes Interstate 70 between mile markers 323 and 339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3901 9634 3910 9640 3919 9650 3929 9615
      3905 9607
TIME...MOT...LOC 0224Z 253DEG 25KT 3912 9631 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Flanagan
633 
WWUS53 KTOP 140233
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
933 PM CDT Wed Mar 13 2024

KSC161-140242-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Riley-
933 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RILEY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.

&&

LAT...LON 3903 9628 3912 9630 3922 9640 3929 9615
      3905 9607
TIME...MOT...LOC 0232Z 253DEG 25KT 3914 9623 

$$

KSC149-197-140245-
/O.CON.KTOP.SV.W.0013.000000T0000Z-240314T0245Z/
Wabaunsee-Pottawatomie-
933 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

At 932 PM CDT, a severe thunderstorm was located 5 miles north of
McFarland, moving east at 30 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wamego, McFarland, Paxico, and Belvue.

This includes Interstate 70 between mile markers 328 and 339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3903 9628 3912 9630 3922 9640 3929 9615
      3905 9607
TIME...MOT...LOC 0232Z 253DEG 25KT 3914 9623 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Flanagan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:47 PM CDT, 2 hours 25 minutes earlier. Its key messages:

  • Thunderstorms remain likely (60-90%) across the area this evening.
  • The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible.
  • Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend.
Area forecast discussion, Mar 13, 6:47 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
647 PM CDT Wed Mar 13 2024

.KEY MESSAGES...

- Thunderstorms remain likely (60-90%) across the area this evening.

- The main hazard with any thunderstorm is very large hail, though
damaging winds and a few tornadoes are also possible.

- Showers and storms become more isolated into Thursday,
  followed by drier and cooler weather late this week into the
  weekend.

&&

.UPDATE...
Issued at 548 PM CDT Wed Mar 13 2024

A Severe Thunderstorm and Tornado Watch have been issued through
1 AM CDT.

&&

.DISCUSSION...
Issued at 255 PM CDT Wed Mar 13 2024

19Z water vapor imagery shows a 500mb speed max rounding the base of
the upper trough as it crosses the Rockies. The associated sfc low
is centered in the TX/OK panhandles into far southwest KS with its
warm front stretched near the I-70 corridor early this afternoon.
Dew points in the warm sector in southeast and east central KS have
increased into the mid to upper 50s, with 60-degree readings still
mainly in OK outside of a few isolated locations in far eastern KS.
Of note is the fact that the low-level moisture appears to have
stalled somewhat behind the warm front, as dew points along I-70 are
still in the 40s.

For the rest of this afternoon into the evening, the focus for
convective initiation has been along the warm front with
thunderstorms quickly moving northeastward. However, subtle changes
in trends (such as that noted in the previous paragraph about
lagging moisture) lead to lingering questions on exactly how far
north or south storms will initiate and exactly what time. Most CAMs
continue to highlight supercells firing along the front around 01Z,
but some guidance has showed discrete cells developing as early as
22-23Z closer to the triple point towards central KS and that
possibility cannot be discounted. RAP/HRRR forecast soundings
indicate the cap should erode by 21-22Z, and sfc winds along the
warm front are forecast to back slightly between this time and 00Z.
This would act to increase low-level SRH with hodographs becoming
increasingly favorable to ingest streamwise vorticity. The better
upper-level support still looks to arrive as the 500mb jet streak
approaches with the area set in the exit region, and as the LLJ
strengthens after 00Z, which is likely the reason for higher storm
coverage by that time. It is also worth noting that while the RAP
has 0-1km SRH as high as 300-400 m2/s2 this evening, it is south of
the warm front and more associated with the LLJ. All of this is to
say, the time window for tornadoes remains quite narrow, but if a
discrete storm were to develop in the aforementioned
environment late this afternoon, it would become severe quickly.
The bigger concern with any storms throughout the afternoon or
evening is large or very large hail with instability, mid-level
lapse rates, and deep-layer shear well supportive of that
threat.

The severe weather threat should come to an end by midnight as
instability wanes and the majority of convection moves northeast
into NE. There looks to still be some isolated activity behind the
cold front associated with the sfc low, and that boundary is slow to
move across the area. It looks to potentially stall in central KS
overnight and slowly move across the area Thursday morning and
eventually exit by mid-afternoon.

Sfc high pressure builds in by Friday, with cooler and drier air
filtering in for the end of the week into the weekend. Highs in the
60s are forecast Friday and Saturday, then cooling into the 50s for
Sunday and Monday behind a secondary push of cooler air from
the northern stream trough while a cut-off low circulates over
the southwestern CONUS. A warm-up then looks to arrive by next
Tuesday.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 636 PM CDT Wed Mar 13 2024

Storms continue to develop just south of the terminals. Should
lift north into the terminals over the next hour or two. May
need to adjust timing slightly earlier if progression is faster.
Coverage should increase so may be able to transition VCTS to
TSRA once a track to storms develop more into the terminals.
Expect the frontal system to and low center to transition
through the area over the next 6 hrs or so. This will cause and
abrupt change to the winds as the which will change to the NNW.
Winds increase into the morning and afternoon tomorrow. Stratus
deck through the morning and afternoon tomorrow expected to
remain within marginal VFR conditions.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Jones
DISCUSSION...Picha
AVIATION...Drake
Hazardous weather outlook, Mar 13, 5:48 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
548 PM CDT Wed Mar 13 2024

KSZ022>024-026-035>040-054>056-058-142300-
Riley-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
548 PM CDT Wed Mar 13 2024

...TORNADO WATCH 37 IN EFFECT UNTIL 1 AM CDT THURSDAY...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas and northeast Kansas.

.DAY ONE...Tonight.

A Tornado Watch has been issued. See weather.gov/top for more
details.

Thunderstorms are forecast to develop during the late afternoon and
evening hours across northeast and north central Kansas and could
quickly become severe. The likely window for thunderstorm
development is between 5 and 8 pm. The storms will be capable of
producing very large hail over two inches in diameter, damaging wind
gusts, and even a tornado or two. The storms should move to the
north and northeast through the evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornados and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008>012-020-021-034-142300-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Ottawa-
548 PM CDT Wed Mar 13 2024

...SEVERE THUNDERSTORM WATCH 36 IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch has been issued. See weather.gov/top for
details.

Thunderstorms are forecast to develop during the late afternoon and
evening hours across northeast and north central Kansas and could
quickly become severe. The likely window for thunderstorm
development is between 5 and 8 pm. The storms will be capable of
producing very large hail over two inches in diameter, and damaging
wind gusts to 70 mph. The storms should move to the north and
northeast through the evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ059-142300-
Anderson-
548 PM CDT Wed Mar 13 2024

This Hazardous Weather Outlook is for east central Kansas.

.DAY ONE...Tonight.

A few thunderstorms are possible this evening. While the greatest
threat for severe weather will be north of Anderson County, there is
still a very slight chance (less than 20%) that a severe storm could
impact Anderson County with large hail and damaging wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Mar 13, 8:16 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
816 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tornado          4 SW Alma               38.98N 96.34W
03/13/2024                   Wabaunsee          KS   Law Enforcement

            Law Enformcement reporting a tornado on the
            ground.

&&
Local storm report, Mar 13, 8:21 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
821 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Hail             Grandview Plaza         39.03N 96.78W
03/13/2024  E1.50 inch       Geary              KS   Law Enforcement

&&
Local storm report, Mar 13, 8:34 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
834 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Tornado          1 NW Rossville          39.15N 95.96W
03/13/2024                   Shawnee            KS   Emergency Mngr

            Public reports relayed by Emergency
            Management of a tornado on the ground at
            62nd and Valencia near Rossvile.

&&
Local storm report, Mar 13, 8:40 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
840 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             3 SE Grandview Plaza    39.00N 96.75W
03/13/2024  M3.00 inch       Geary              KS   Emergency Mngr

            Baseball size hail reported via Emergency
            Management.

&&
Local storm report, Mar 13, 8:49 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
849 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     Hail             1 W Grandview Plaza     39.03N 96.80W
03/13/2024  M2.00 inch       Geary              KS   Trained Spotter

            2 inch hail at the Grandview Plaza exit on
            I-70. Time estimated from radar.

&&

DR
Local storm report, Mar 13, 8:52 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
852 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             3 N Dwight              38.88N 96.59W
03/13/2024  M1.75 inch       Geary              KS   Trained Spotter

            Delayed report. 1.75 inch hail near the
            Geary Morris County line north of Dwight.
            Time estimated from radar.

&&

DR

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:26 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee34 min
Mar 13, 7:29 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary31 min
Mar 13, 7:31 PM CDTSevere Thunderstorm WarningTOPWabaunsee29 min
Mar 13, 7:42 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee33 min
Mar 13, 7:48 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Pottawatomie, Riley, Wabaunsee42 min
Mar 13, 7:52 PM CDTTornado Warning Tornado observedTOPGeary, Wabaunsee23 min
Mar 13, 7:58 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley47 min
Mar 13, 8:02 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee43 min
Mar 13, 8:04 PM CDTTornado WarningTOPRiley, Wabaunsee26 min
Mar 13, 8:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley35 min
Mar 13, 8:19 PM CDTTornado WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee26 min
Mar 13, 8:27 PM CDTTornado WarningTOPWabaunsee33 min
Mar 13, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall, Nemaha39 min
Mar 13, 8:40 PM CDTTornado Warning Tornado observedTOPJackson, Shawnee35 min
Mar 13, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Pottawatomie, Riley, Wabaunsee33 min
Mar 13, 8:45 PM CDTSevere Thunderstorm Warning Destructive damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee45 min
Mar 13, 9:05 PM CDTTornado WarningTOPJackson25 min
Mar 13, 9:24 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Jefferson, Shawnee36 min
Mar 13, 9:37 PM CDTSevere Thunderstorm WarningTOPWashington38 min
Mar 13, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Jefferson47 min
Mar 13, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee47 min
Mar 13, 9:50 PM CDTTornado WarningTOPJefferson25 min
Mar 13, 10:03 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington27 min
Mar 13, 10:22 PM CDTSpecial Weather StatementTOPJackson38 min
Mar 13, 10:36 PM CDTSpecial Weather StatementTOPClay24 min
Mar 13, 10:38 PM CDTSpecial Weather StatementTOPJefferson22 min
Mar 13, 10:48 PM CDTSpecial Weather StatementTOPWashington27 min
Mar 13, 10:51 PM CDTSpecial Weather StatementTOPCloud39 min
Mar 13, 10:53 PM CDTSpecial Weather StatementTOPJefferson37 min
Mar 13, 10:58 PM CDTSpecial Weather StatementTOPWashington47 min
Mar 13, 11:04 PM CDTSpecial Weather StatementTOPOttawa41 min
Mar 13, 11:18 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa27 min
Mar 13, 11:34 PM CDTSpecial Weather StatementTOPCloud26 min
Mar 13, 11:38 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Washington37 min
Mar 14, 12:00 AM CDTSevere Thunderstorm WarningTOPClay, Washington30 min
Mar 14, 12:19 AM CDTSevere Thunderstorm WarningTOPClay, Marshall, Pottawatomie, Riley, Washington26 min
Mar 14, 12:41 AM CDTSpecial Weather StatementTOPBrown34 min
Mar 14, 12:43 AM CDTSpecial Weather StatementTOPMarshall47 min
Mar 14, 1:01 AM CDTSpecial Weather StatementTOPPottawatomie29 min
Mar 14, 1:05 AM CDTSpecial Weather StatementTOPLyon25 min
Mar 14, 1:20 AM CDTSpecial Weather StatementTOPJackson, Nemaha40 min
Mar 14, 1:32 AM CDTSpecial Weather StatementTOPAnderson, Coffey, Franklin43 min
Mar 14, 1:52 AM CDTSpecial Weather StatementTOPBrown, Jackson38 min
Mar 14, 1:52 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey23 min
Mar 14, 2:09 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.